# SDR 3EJA7304/05/22

- Difficulty date: April 5, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N730JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0270
- Aircraft time: 6,460 hours, 5,051 cycles
- System (JASC): 2720 · Rudder Control System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER PEDALS HAVE BINDING / GRINDING FEELING DURING TAXI. T/S TO COPILOT RUDDER PEDALS CHAFING AGAINST R/H KICK PANEL. REPOSITIONED KICK PANEL AS REQUIRED FOR PROPER CLEARANCE IAW AMM 25-12-01
